# SDR CALA2025051204603

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 141A80213
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #7 SLAT LE LOWER SKIN CRACKED AT ACTUATOR ATTACHING AREA AROUND FASTENER HOLE.  REPAIR PERFORMED ON AAR N/R 9966752-6000-0036 CUT OUT DAMAGED AREA AND INSTALLED REPAIR AT SLAT #7 LOWER SKIN IN REF B737-800 SRM 57-42-01-2R-8.
